MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC SYRINGE 0.3ML 29GA 1/2IN BLS 400 SG; PISTON SYRINGE

EMBECTA MEDICAL I LLC SYRINGE 0.3ML 29GA 1/2IN BLS 400 SG; PISTON SYRINGE
Catalog Number 305935
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.4.The initial reporter also notified the fda.Medwatch report is (3600840000-2024-8040).H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material: 305935 batch#: 3216615 it was reported that the syringe 0.3ml 29ga 1/2in bls 400 sg stopper separated from the plunger.The following information was provided by the initial reporter: it was reported by the customer that when the insulin was drawn up, it was observed that the plunger was in 2 pieces, as evidenced by separation in the fluid.Not used on patient.Verbatim: rcc received a complaint via email.Email(s) attached.Procedure- administration of insulin.When the insulin was drawn up, it was observed that the plunger was in 2 pieces, as evidenced by separation in the fluid.Not used on patient.Product#: 305935 lot: 3216615r1 additional information provided on 05/01/2024: "plunger/rod intact and not damaged.Stopper was broken in 2 pieces.1 piece attached to plunger and the other was floating on the insulin that was in the syringe.".
 
Additional Manufacturer Narrative
Updated codes.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
SYRINGE 0.3ML 29GA 1/2IN BLS 400 SG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19249479
Report Number3024508819-2024-01003
Device Sequence Number7320977
Product Code FMF
UDI-Device Identifier00382903059355
UDI-Public(01)00382903059355
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305935
Device Lot Number3216615
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown